MathSciNet Relay Station
MathSciNet bibliographic data
MR1471886 19D55 (19D50 55N15)
Hesselholt, Lars; Madsen, Ib Cyclic polytopes and the $K$-theory of truncated polynomial algebras. Invent. Math. 130 (1997), no. 1, 73–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement